This maybe of help to someone.
Olongapo City, Philippines – Ever since the commercial hit local television stations, a lot of my patients have been taking Bioflu as if it was plain old Paracetamol. It is true that it contains 500 mg of the said drug but it also contains two other drugs with significant side effects that affect activities of daily living.
Phenylephrine is the decongestant component of Neozep, Decolgen, Tuseran and Bioflu. It is a vasoconstrictor with no effect on the heart but has a side effect of increasing your blood pressure.
View original post 469 more words